# SDR MWEA001163

- Difficulty date: November 16, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 63,542 hours, 37,698 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Warning Light
- Condition: Illuminated
- Location: Airstair
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON CLIMBOUT FROM DSM FORWARD AIRSTAIR OPEN ANNUNCIATOR CAME ON.  RETURNED TO DSM.  DES MOINES FLYING SERVICE CHECKED AIRSTAIR, OPERATIONAL AND PRESSURE CHECK OK.
